# SDR ASOA201901075005

- Difficulty date: January 7, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 38,658 hours, 36,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005143
- Condition: Dented
- Location: Fuselage
- Part time: 38,658 hours, 36,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7411918 JOB# 7741191 OP# 44: (1EA) DENT BETWEEN F.S. 589 AND F.S. 605, BETWEEN STR 24R AND STR 25R. C/A: REPAIRED DAMAGE IAW EA# 30-2018-342 REV.--, DATED 12/31/2018 AND EC/TC EA 30-2018-342 REV.0, DATED 2019-01-02
